MAUDE Adverse Event Report: DORNOCH DUO FLUID CART WITH SMOKE EVACUATOR; SURGICAL FLUID/SMOKE WASTE MANAGEMENT SYSTEM SUCTION UNIT

DORNOCH DUO FLUID CART WITH SMOKE EVACUATOR; SURGICAL FLUID/SMOKE WASTE MANAGEMENT SYSTEM SUCTION UNIT
Model Number N/A
Medical Device Problem Codes Thermal Decomposition of Device (1071); Circuit Failure (1089)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/04/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event has been reported under (b)(4).Upon completion of investigation a final/supplemental report will be submitted.If any additional information is provided a supplemental report will be submitted.
 
Event or Problem Description
It was reported that outside of surgery, when the machine was plugged in it burned the fuses and the power cord from connection to machine.No adverse events were associated with this malfunction as no patient involvement was noted.Due diligence is in process and there is no additional information available at this time.
 
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).Review of the most recent repair record determined the power cord was burnt and the power inlet module fuses were blown (no melting/burning/charring of the power inlet module found).The power inlet module was replaced and resolved the reported issue.A definitive root cause cannot be determined.The event is confirmed.Review of the device history record identified no deviations or anomalies during manufacturing.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the fuse was blown on the power inlet module.Due diligence is complete and there is no additional information regarding the event.

Brand Name
DUO FLUID CART WITH SMOKE EVACUATOR
Common Device Name
SURGICAL FLUID/SMOKE WASTE MANAGEMENT SYSTEM SUCTION UNIT
Manufacturer (Section D)
DORNOCH
200 northwest parkway
riverside MO 64150
Manufacturer (Section G)
DORNOCH
200 northwest parkway
riverside MO 64150
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key16263933
Report Number0001954182-2023-00013
Device Sequence Number17186960
Product Code JCX
UDI-Device Identifier00889024466005
UDI-Public(01)00889024466005
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K190789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00514010200
Device Lot Number0040813
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2023
Supplement Date Received by Manufacturer03/06/2023
Initial Report FDA Received Date01/30/2023
Supplement Report FDA Received Date03/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/25/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown